Alert archive / California / Red Flag Warnings in 2019
Red Flag Warning 9, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Oct 25, 2019, 12:56 PM PDT. It took effect at Oct 26, 2019, 11:00 AM PDT. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2019, 12:56 PM PDT (19:56 UTC)
- In effect from
- Oct 26, 2019, 11:00 AM PDT
- Expired
- Oct 28, 2019, 11:00 AM PDT
- In force
- 48 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
418 WWUS86 KSTO 251956 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 1256 PM PDT Fri Oct 25 2019 ...A RED FLAG WARNING IN EFFECT FROM 11 AM SATURDAY TO 11 AM PDT MONDAY... A strong but dry storm system will move south through northern California Saturday night and Sunday. This system will cause strong and potentially damaging North to East winds over much of interior California including the Delta, portions of the mountains and foothills. This will likely be the strongest wind storm of the fall season and one of the strongest of the past few years. Extreme fire weather conditions are likely. CAZ213-215>217-263-264-266-268-279-261600- /O.UPG.KSTO.FW.A.0008.191026T1800Z-191028T1200Z/ /O.NEW.KSTO.FW.W.0009.191026T1800Z-191028T1800Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)-Eastern Mendocino NF- 1256 PM PDT Fri Oct 25 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM SATURDAY TO 11 AM PDT MONDAY FOR LOW HUMIDITY AND STRONG NORTH TO NORTHEAST WINDS... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 AM Saturday to 11 AM PDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 266.Fire weather zone 268. * WIND...Northeast to east wind 30 to 50 mph with gusts 45 to 70 mph, locally higher in favored canyons and exposed ridges. * HUMIDITY...Daytime minimum humidities in the teens and single digits with poor overnight recoveries from the teens to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ214-218>221-267-269-261600- /O.UPG.KSTO.FW.A.0008.191027T0600Z-191028T1200Z/ /O.NEW.KSTO.FW.W.0009.191027T0600Z-191028T1800Z/ Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 1256 PM PDT Fri Oct 25 2019 ...RED FLAG WARNING IN EFFECT FROM 11 PM SATURDAY TO 11 AM PDT MONDAY FOR LOW HUMIDITY AND STRONG NORTH TO NORTHEAST WINDS... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 PM Saturday to 11 AM PDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire weather zone 267.Fire weather zone 269. * WIND...Northeast to east wind 25 to 45 mph with gusts 35 to 65 mph, locally higher in favored canyons and exposed ridges. * HUMIDITY...Daytime minimum humidities in the teens and single digits with poor overnight recoveries from the teens to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
6 follow-up statements
195 WWUS86 KSTO 261240 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 540 AM PDT Sat Oct 26 2019 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM PDT SATURDAY TO 11 AM PDT MONDAY... A strong but dry storm system will move south through northern California tonight and Sunday. This system will cause strong and potentially damaging north to east winds over much of interior California including the Delta, portions of the mountains and foothills. This will likely be the strongest wind storm of the fall season and one of the strongest of the past few years. Afternoon humidity levels will be low, dropping as low as the single digits. Extreme fire weather conditions are likely into early Monday. CAZ213-215>217-263-264-266-268-279-270000- /O.CON.KSTO.FW.W.0009.191026T1800Z-191028T1800Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)-Eastern Mendocino NF- 540 AM PDT Sat Oct 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT MONDAY FOR LOW HUMIDITY AND STRONG NORTH TO NORTHEAST WINDS... * AFFECTED AREA...Fire weather zone 266.Fire weather zone 268. * WIND...Northeast to east wind 30 to 50 mph with gusts 45 to 70 mph, locally higher in favored canyons and exposed ridges. * HUMIDITY...Daytime minimum humidities in the teens and single digits with poor overnight recoveries from the teens to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ214-218>221-267-269-270000- /O.CON.KSTO.FW.W.0009.191027T0600Z-191028T1800Z/ Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 540 AM PDT Sat Oct 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT MONDAY FOR LOW HUMIDITY AND STRONG NORTH TO NORTHEAST WINDS... * AFFECTED AREA...Fire weather zone 267.Fire weather zone 269. * WIND...Northeast to east wind 25 to 45 mph with gusts 35 to 65 mph, locally higher in favored canyons and exposed ridges. * HUMIDITY...Daytime minimum humidities in the teens and single digits with poor overnight recoveries from the teens to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
954 WWUS86 KSTO 262227 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 327 PM PDT Sat Oct 26 2019 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM PDT SATURDAY TO 11 AM PDT MONDAY... A strong but dry storm system will move south through northern California tonight and Sunday. This system will cause strong and potentially damaging north to east winds over much of interior California including the Delta, portions of the mountains and foothills. This will likely be the strongest wind storm of the fall season and one of the strongest of the past few years. Afternoon humidity levels will be low, dropping as low as the single digits. Extreme fire weather conditions are likely into early Monday. CAZ213-215>217-263-264-266-268-279-271600- /O.CON.KSTO.FW.W.0009.000000T0000Z-191028T1800Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)-Eastern Mendocino NF- 327 PM PDT Sat Oct 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY FOR LOW HUMIDITY AND STRONG NORTH TO NORTHEAST WINDS... * AFFECTED AREA...Fire weather zones 213, 215, 216, 217, 263, 264, 266, 268, and 279. * WIND...Northeast to east wind 30 to 50 mph with gusts 45 to 70 mph, locally higher in favored canyons and exposed ridges. * HUMIDITY...Daytime minimum humidities in the teens and single digits with poor overnight recoveries from the teens to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ214-218>221-267-269-271600- /O.CON.KSTO.FW.W.0009.191027T0600Z-191028T1800Z/ Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 327 PM PDT Sat Oct 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT MONDAY FOR LOW HUMIDITY AND STRONG NORTH TO NORTHEAST WINDS... * AFFECTED AREA...Fire weather zones 214, 218, 219, 220, 221, 267, and 269. * WIND...Northeast to east wind 25 to 45 mph with gusts 35 to 65 mph, locally higher in favored canyons and exposed ridges. * HUMIDITY...Daytime minimum humidities in the teens and single digits with poor overnight recoveries from the teens to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
347 WWUS86 KSTO 270953 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 253 AM PDT Sun Oct 27 2019 ...A RED FLAG WARNING IS IN EFFECT UNTIL 11 AM PDT MONDAY... .Strong and dry storm system will be moving over Norcal today causing strong and potentially damaging north to east winds over much of interior California. This will likely be the strongest wind storm of the fall season and one of the strongest of the past few years. Extreme fire weather conditions are likely. Another windy system is possible Tuesday and Wednesday. CAZ213>221-263-264-266>269-279-281200- /O.CON.KSTO.FW.W.0009.000000T0000Z-191028T1800Z/ Eastern Portion of Shasta/Trinity NF- Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 253 AM PDT Sun Oct 27 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY FOR STRONG, DAMAGING WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 214, 215, 216, 217, 218, 219, 220, 221, 263, 264, 266, 267, 268, 269, AND 279... * AFFECTED AREA...Fire weather zone 213.Fire weather zone 214.Fire weather zone 215.Fire weather zone 216.Fire weather zone 217.Fire weather zone 218.Fire weather zone 219.Fire weather zone 220.Fire weather zone 221.Fire weather zone 263.Fire weather zone 264.Fire weather zone 266.Fire weather zone 267.Fire weather zone 268.Fire weather zone 269.Fire weather zone 279. * WIND...Northeast to east wind 30 to 50 mph with gusts 45 to 70 mph. Strongest winds in favored canyons and exposed ridges. * HUMIDITY...Daytime minimum humidities in the teens and single digits with poor overnight recoveries from the teens to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
363 WWUS86 KSTO 272242 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 342 PM PDT Sun Oct 27 2019 ...A RED FLAG WARNING IS IN EFFECT UNTIL 11 AM PDT MONDAY... .Strong and dry storm system moving over NorCal today is causing strong and potentially damaging north to east winds over much of interior California. This will likely be the strongest wind storm of the fall season and one of the strongest of the past few years. Extreme fire weather conditions are likely. Another windy system is possible Tuesday and Wednesday. CAZ213>221-263-264-266>269-279-281800- /O.CON.KSTO.FW.W.0009.000000T0000Z-191028T1800Z/ Eastern Portion of Shasta/Trinity NF- Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 342 PM PDT Sun Oct 27 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY FOR LOW HUMIDITY AND STRONG NORTH TO NORTHEAST WINDS... * AFFECTED AREA...Fire weather zones 213, 214, 215, 216, 217, 218, 219, 220, 221, 263, 264, 266, 267, 268, 269, and 279. * WIND...Northeast to east wind 20 to 40 mph with gusts 25 to 50 mph. Locally higher winds in favored canyons and exposed ridges likely. * HUMIDITY...Daytime minimum humidities in the teens and single digits with poor overnight recoveries from the teens to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
133 WWUS86 KSTO 281306 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 606 AM PDT Mon Oct 28 2019 ...A RED FLAG WARNING IS IN EFFECT UNTIL 11 AM PDT MONDAY... .Breezy north winds continue this morning although somewhat weaker than on Sunday. Humidity values remain quite low, however, so fire weather candidness will remain elevated through the morning hours. By late morning, windspeeds should become fairly light and remain light through the rest of the day and tonight. Another windy system is likely Tuesday and Wednesday bringing another round of elevated fire danger. CAZ213>221-263-264-266>269-279-281800- /O.CON.KSTO.FW.W.0009.000000T0000Z-191028T1800Z/ Eastern Portion of Shasta/Trinity NF- Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 606 AM PDT Mon Oct 28 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR BREEZY NORTH WINDS AND LOW HUMIDITY FIRE WEATHER ZONES 213, 214, 215, 216, 217, 218, 219, 220, 221, 263, 264, 266, 267, 268, 269, and 279... * AFFECTED AREA...Most of interior northern California. * WIND...Northeast to east wind 10 to 20 mph with gusts 25 to 40 mph. Locally higher winds in favored canyons and exposed ridges likely. Winds decreasing rapidly later this morning. * HUMIDITY...Daytime morning humidities in the teens many areas. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
375 WWUS86 KSTO 281755 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 1055 AM PDT Mon Oct 28 2019 CAZ213>221-263-264-266>269-279-281900- /O.EXP.KSTO.FW.W.0009.000000T0000Z-191028T1800Z/ Eastern Portion of Shasta/Trinity NF- Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 1055 AM PDT Mon Oct 28 2019 ...RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING FOR BREEZY NORTH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 214, 215, 216, 217, 218, 219, 220, 221, 263, 264, 266, 267, 268, 269, AND 279... Widespread winds have decreased over the area, but the airmass will remain dry today and tonight. Another north wind event is expected Tuesday into Wednesday bringing critical fire weather conditions. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Oct 25, 3:30 AM PDT, 9 hours 26 minutes earlier.
Area forecast discussion, Oct 25, 3:30 AM PDT, 9 hours 26 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 330 AM PDT Fri Oct 25 2019 .SYNOPSIS... Elevated fire weather concerns through early next week. Dry weather with above average temperatures through Saturday. Another strong wind event Saturday night into Monday resulting in extreme fire weather danger. && .DISCUSSION... Surface pressure gradients have relaxed compared to 24 hours ago as the upper ridge has re-centered over NorCal (KMFR-KSAC under 4 mbs and KRNO-KSAC around 8.5 mbs), and winds are considerably lighter. The easterly gradient is still strong enough that local northeast wind gusts of 25-45 mph continue near the mouth of the Feather River Canyon. Skies are clear other than some high cloudiness circulating in the high center. With lighter winds, current temperatures are running much cooler (10-25 degrees) across the Central Valley compared to 24 hours ago and are mainly in the 50s. Warm and dry weather, with lighter winds, will cover the region today as the upper ridge remains overhead. Slight cooling begins Saturday as the next upstream system approaches leading to minor synoptic cooling. Breezy northerly winds are expected to redevelop through the Sacramento Valley during the day on Saturday. Main concern is the potential for extreme fire weather danger Saturday night into early Monday. Deterministic and ensemble models are in better agreement of a deepening trough late in the weekend. The pattern would result in another north/northeast wind event beginning Saturday night and continuing into early Monday. Strong, possibly damaging, winds are likely Saturday night into Sunday as surface pressure gradients tighten, upper level support aligns with the terrain of the Central Valley, and subsidence increases in the wake of the trough. The MFR-SAC gradient is forecast to peak around 16 mbs while the RNO-SAC gradient is forecast to peak at 12-14 mbs. Peak wind gusts across the lower elevations will be in the 45-55 mph range while the foothills and mountains will see gusts of 55-65 mph or higher. The strongest wind gusts will be observed along the western side of the Sacramento Valley, the Delta, and higher elevations. Therefore, a High Wind Watch has been issued for Saturday evening into Sunday evening. Downed trees, power outages, and difficult driving conditions are possible. The combination of strong winds and extremely dry conditions will bring extreme fire weather conditions to much of interior northern California. Therefore, a Fire Weather Watch has been issued for the northern/central Sacramento Valley beginning late Saturday morning, and expanding into most areas Saturday night. The extreme fire weather will continue into early Monday morning. Please practice fire safety and be ready to evacuate if a fire starts near you. Temperatures will cool significantly early next week. && .EXTENDED DISCUSSION (Tuesday THROUGH Friday)... Main issue for extended forecast is potential for another trough from Canada to drop southward into the Great Basin on Tuesday, bringing the potential for northerly winds and lower humidity. This continues to be favored by the ECMWF ensembles, with the GEFS showing the same trough further to the east. Northerly winds are expected either way, with the magnitude being uncertain. This event currently is not expected to be a strong one at this point, but could potentially cause fire weather concerns. Temperature forecasts keep Valley highs in the low to mid 70s much of next week, near normal levels for this time of year. Overnight temperatures are expected be in the low 40s, while foothill locations stay in the upper 40s to near 50 in thermal belts. Dry weather is expected through the extended period. EK && .AVIATION... VFR conditions with mostly clear skies are expected over the next 24 hours. TAF sites should see light north winds today, generally around 5 knots, becoming light and variable by this evening. EK && .STO WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 5 AM PDT early this morning for Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak-Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest. Fire Weather Watch from Saturday morning through late Sunday night for Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP-Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF-Eastern Portion of Shasta/Trinity NF-Lake County Portion of Lake-Napa-Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta- Trinity and Butte Units-Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak-Beckworth Peak)-Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Stanislaus NF West of the Sierra Crest. High Wind Watch from Saturday evening through Sunday evening for Carquinez Strait and Delta-Central Sacramento Valley-Clear Lake/Southern Lake County-Motherlode-Mountains Southwestern Shasta County to Northern Lake County-Northeast Foothills/Sacramento Valley-Northern Sacramento Valley-Shasta Lake Area / Northern Shasta County-Southern Sacramento Valley- West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:56 PM PDT | High Wind Warning | STO | 55 hr | |
| Oct 25, 3:56 PM PDT | Wind Advisory | STO | 52 hr |
Nearby
Red Flag Warnings in California, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.